Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 10, 2008, 7:57 AM CDT for Kaufman County, Rockwall County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2008, 7:57 AM CDT (12:57 UTC)
- Expired
- Jun 10, 2008, 10:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 709 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 101258
FFWFWD
TXC257-397-101500-
/O.NEW.KFWD.FF.W.0045.080610T1257Z-080610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
757 AM CDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS
SOUTHERN ROCKWALL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1000 AM CDT
* AT 757 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM NEAR ROCKWALL...TO SOUTH OF
ROYSE CITY...TO NEAR FORNEY AND TERRELL. MOVEMENT WAS SOUTH AT 16
MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1000 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FORNEY...TERRELL AND CRANDALL.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3263 9609 3257 9650 3269 9652 3290 9652
3294 9635 3290 9629 3285 9629 3285 9618
3280 9609
TIME...MOT...LOC 1257Z 344DEG 14KT 3282 9642
$$2 follow-up statements
000
WGUS74 KFWD 101334
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CDT TUE JUN 10 2008
TXC257-397-101500-
/O.CON.KFWD.FF.W.0045.000000T0000Z-080610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKWALL TX-KAUFMAN TX-
833 AM CDT TUE JUN 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHERN KAUFMAN AND SOUTHERN ROCKWALL COUNTIES...
AT 833 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM NEAR HEATH...TO CRANDALL AND
KAUFMAN. MOVEMENT WAS SOUTH AT 16 MPH. RADAR INDICATES THAT 2 TO 3
INCHES OF RAIN HAS ALREADY FALLEN...ESPECIALLY BETWEEN TERRELL AND
HEATH. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1000 AM CDT.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN VEHICLES.
LAT...LON 3263 9611 3257 9650 3261 9651 3261 9650
3262 9651 3269 9652 3289 9652 3290 9651
3294 9635 3285 9629 3285 9618 3280 9609
TIME...MOT...LOC 1333Z 344DEG 14KT 3269 9637
$$000
WGUS74 KFWD 101457
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 AM CDT TUE JUN 10 2008
TXC257-397-101506-
/O.EXP.KFWD.FF.W.0045.000000T0000Z-080610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKWALL TX-KAUFMAN TX-
956 AM CDT TUE JUN 10 2008
...THE FLASH FLOOD WARNING FOR NORTHERN KAUFMAN AND SOUTHERN ROCKWALL
COUNTIES EXPIRES AT 1000 AM CDT...
THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED
AREA...ENDING THE THREAT FOR HEAVY RAINFALL. THEREFORE THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LINGERING PONDING OF WATER FROM THE EARLIER HEAVY RAIN WILL BE
POSSIBLE THROUGH LATE MORNING. IF YOU ARE TRAVELING IN ROCKWALL OR
NORTHERN KAUFMAN COUNTY...PROCEED WITH CAUTION AND STAY CLEAR OF
WATER-COVERED ROADWAYS.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3263 9611 3257 9650 3261 9651 3261 9650
3262 9651 3269 9652 3289 9652 3290 9651
3294 9635 3285 9629 3285 9618 3280 9609
TIME...MOT...LOC 1456Z 344DEG 14KT 3238 9626
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 6:37 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 10, 6:37 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 637 AM CDT TUE JUN 10 2008 .UPDATE... WE HAVE UPDATED TO SHIFT BETTER POPS INTO SE COUNTIES ALONG/SOUTH OF I-20...AS PROPAGATION OF INFLOW HAS MIGRATED DOWN THAT WAY. HAVE INCLUDED HEAVY RAIN MENTION IN FORECAST ALONG/SE OF A CANTON...CORSICANA... FAIRFIELD...BUFFALO/BREMOND LINE. FFW CONTINUES UNTIL 7:30 AM FOR SRN RAINS/NRN VAN ZANDT COUNTIES AND A FEW ADDITIONAL SMALL STREAM FLOOD ADVISORIES ARE LIKELY TO OCCUR TOWARD ATHENS/PALESTINE BY MID MORNING. OTHERWISE...FORECAST IS ON ON TRACK. DID REMOVE FOG MENTION THIS MORNING... AS CONVECTION HAS KEPT BOUNDARY LAYER MIXED ENOUGH TO KEEP FORMATION VERY SPOTTY AND LIMITED. UPDATE ON THE WAY. && .PREV DISCUSSION... /ISSUED 606 AM CDT TUE JUN 10 2008/ AVIATION... /12Z TAFS/ CEILINGS ARE DROPPING QUITE LOW THIS MORNING ACROSS THE METRO SITES...AROUND 700FT OR LESS IN SOME LOCATIONS. EXPECT THE LIFR/IFR CONDITIONS TO CONTINUE PERIODICALLY THROUGH 14Z BEFORE RAPIDLY IMPROVING. BY 15-16Z...VFR CONDITIONS SHOULD PREVAIL THROUGH THE REMAINING TAF CYCLE. FOR WACO...CIGS HAVE BEEN HOLDING IN THE MVFR CATEGORY...BUT SATELLITE SHOWS IFR CIGS SINKING SOUTHWARD. HAVE INCLUDED A TEMPO GROUP FOR IFR FROM 12-14Z AT KACT AS WELL. OTHERWISE...SOUTH WINDS FROM 10-15KTS WILL PREVAIL THROUGH THE PERIOD. SCHULTZ PREV DISCUSSION... /ISSUED 453 AM CDT TUE JUN 10 2008/ UPDATE... BANDING OF ELEVATED CONVECTION WITH MODERATE RAINFALL WILL CONTINUE ALONG A CORRIDOR FROM CELINA/MCKINNEY...TO GREENVILLE...TO LAKE TAWAKONI AND CANTON THROUGH DAYBREAK. WE HAVE JUST ISSUED SMALL STREAM FLOOD ADVISORY FOR LAKE TAWAKONI AREA OF RAINS/NRN VAN ZANDT COUNTIES THROUGH DAYBREAK...THOUGH LAW ENFORCEMENT INDICATES NO MAJOR ISSUES OR ANYTHING HAZARDOUS TO THIS POINT. THINKING IS CONVECTION WILL WANE SOMEWHAT WITH LOSS OF VEERED SWLY 25-35 KTS LLJ/ISENTROPIC LIFT BY MID-MORNING. STILL...WE WENT AHEAD AND RAISED POPS TO HIGH CHANCE CATEGORY THROUGH 9-10 AM OVER THESE AREAS. THIS WHOLE BAND SHOULD SHIFT TO NEAR BOUNDARY OVER SE COUNTIES BY MIDDAY/AFTER. UPDATES TO BE SENT SHORTLY. /05 PREV DISCUSSION... /ISSUED 248 AM CDT TUE JUN 10 2008/ DISCUSSION... SOME ELEVATED ISENTROPIC ASCENT ON THE 305K-315K THETA SURFACES (OR BOUNDARY LAYER TO 750MB) IN DIFFLUENT MID LVL FLOW CONTINUES TO INDUCE ELEVATED/SCATTERED SHOWERS/THUNDERSTORMS ACROSS THE NE 1/2 OF N TX WITH EVEN SOME PEA-HAIL REPORTED OUT OF STRONGEST ACTIVITY AS OF 2 AM CDT. THIS WAS SHOWN ON PREV RUNS OF MODELS NICELY AND IS COMING TO FRUITION...THOUGH IT DIDN/T GET STARTED TIL ALMOST MIDNIGHT. EXPECT BULK OF ACTIVITY TO SHIFT GRADUALLY S/SEWD ACROSS AREAS EAST OF I-35 THROUGH AT LEAST MID- MORNING...WHERE OLD FRONT/OUTFLOW BOUNDARY REMAINS SITUATED SOUTH OF I-20 THIS MORNING. A FEW SHOWERS AND STORMS WILL BE POSSIBLE IN DEEPER MOISTURE FROM CAMERON TO PALESTINE THIS AFTN. OTHERWISE ...THE RESPITE FROM THE HOT/HUMID WEATHER WILL BE SHORT- LIVED AS OLD BOUNDARY MIXES BACK NWD THIS AFTN WITH SOME AIRMASS INDUCED WIDELY SCATTERED SHOWERS/STORMS OVER FAR SE COUNTIES IN AREA OF BEST WAA/MOISTURE FLUX OFF THE GULF OF MEXICO. THE RETURN OF THE HOTTER/MORE HUMID CONDITIONS UNDER THE UPPER RIDGE WILL BE NOTICEABLE AS TEMPS COULD PUSH THE CENTURY MARK WED/THURS. NEXT UPPER LEVEL DISTURBANCE NOW SEEN AMPLIFYING ACROSS THE PACIFIC NW STATES WILL DEEPEN OVER THE ROCKIES THROUGH MID WEEK...BEFORE LIFTING ESE ACROSS THE THE PLAINS STATES LATE WEEK...HELPING TO BREAK DOWN THE UPPER HIGH AND SHUNT IT W/SW AWAY FROM NORTH TX. NEW RUNS OF MED RANGE MODELS CONTINUE TO INDICATE A COLD FRONT MOVING SWD ACROSS THE RED RIVER VALLEY BY SATURDAY MORNING...THEN STALLING OVER THE CENTRAL BRAZOS VALLEY BY SAT AFTN. WE HAVE RAISED RAIN CHANCES ALONG THE FRONT FOR LATER FRI NIGHT AND SATURDAY TO CHANCE CATEGORY...AS MED RANGE MODELS ALL AGREE ON INSTABILITY AND SOME CONVECTION ERUPTING ALONG/SLIGHTLY BEHIND THE FRONT. UPPER RIDGE REMAINS ANCHORED TO OUR WEST ON DAYS 6/7 (SUN/MON) WITH AREA UNDER WEAK/DIFFLUENT N/NWLY FLOW ALOFT. SUMMER-LIKE MOISTURE SHOULD BE AVAILABLE FROM THE GULF OF MEXICO. FOR NOW...WE WILL NOT INTRODUCE MORE THAN 10 PERCENT POPS THIS PERIOD DUE TO UNCERTAINTIES ON MID LVL FEATURES COMING OUT OF DIFFLUENT NW FLOW ALOFT. /05 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 92 76 97 80 98 / 10 5 5 5 5 WACO, TX 94 73 95 76 95 / 20 5 5 5 10 PARIS, TX 88 70 91 74 92 / 10 10 5 5 5 DENTON, TX 92 74 95 76 96 / 10 5 5 5 5 MCKINNEY, TX 90 72 94 75 94 / 20 5 5 5 5 DALLAS, TX 91 76 95 80 96 / 20 5 5 5 5 TERRELL, TX 90 73 95 75 94 / 30 10 5 5 5 CORSICANA, TX 91 73 94 75 95 / 30 10 5 5 10 TEMPLE, TX 95 74 94 75 96 / 20 5 5 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/05
Hazardous weather outlook, Jun 10, 3:04 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 304 AM CDT TUE JUN 10 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 304 AM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND EAST OF I-35 THIS MORNING...AND ALONG AND SOUTHEAST OF A CANTON TO TEMPLE LINE THIS AFTERNOON. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE PERIODICALLY FROM FRIDAY AFTERNOON THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. SCHULTZ
In the hours before
Special weather statement, Jun 10, 4:35 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 AM CDT TUE JUN 10 2008
TXZ122-123-101000-
RAINS TX-VAN ZANDT TX-
435 AM CDT TUE JUN 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN RAINS COUNTY
NORTHERN VAN ZANDT COUNTY
AT 435 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF WILLS POINT...MOVING EAST AT 11
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...FRUITVALE AND
GRAND SALINE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3254 9565 3267 9599 3284 9593 3277 9562
3272 9562 3272 9561 3270 9559
TIME...MOT...LOC 0935Z 288DEG 10KT 3271 9583
SCHULTZSpecial weather statement, Jun 10, 4:57 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 AM CDT TUE JUN 10 2008
TXZ122-101030-
VAN ZANDT TX-
457 AM CDT TUE JUN 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN VAN ZANDT COUNTY
AT 457 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF CANTON...MOVING EAST AT 19 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...FRUITVALE AND
GRAND SALINE.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3251 9560 3264 9594 3279 9587 3278 9586
3278 9579 3276 9575 3275 9571 3272 9566
3273 9563 3272 9561 3269 9558
TIME...MOT...LOC 0957Z 288DEG 17KT 3269 9578
SCHULTZLocal storm report, Jun 10, 6:44 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 AM CDT TUE JUN 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM FLOOD EDGEWOOD 32.69N 95.88W
06/10/2008 VAN ZANDT TX LAW ENFORCEMENT
REPORTS OF HIGH WATER ON SEVERAL ROADS. SEVERAL STALLED
VEHICLES DUE TO FLOODING.Local storm report, Jun 10, 6:47 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 AM CDT TUE JUN 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM FLOOD FRUITVALE 32.68N 95.80W
06/10/2008 VAN ZANDT TX LAW ENFORCEMENT
REPORTS OF HIGH WATER ON SEVERAL ROADS. STALLED VEHICLES
DUE TO FLOODING.Special weather statement, Jun 10, 6:56 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 AM CDT TUE JUN 10 2008
TXZ120-101230-
ROCKWALL TX-
656 AM CDT TUE JUN 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
ROCKWALL COUNTY
AT 656 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF ROCKWALL...MOVING SOUTHEAST AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...ROCKWALL AND
ROYSE CITY.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND PEA-SIZED
HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3283 9630 3283 9652 3297 9652 3298 9648
3298 9644 3299 9644 3299 9639 3298 9632
3288 9628
TIME...MOT...LOC 1156Z 298DEG 13KT 3290 9636
SCHULTZSpecial weather statement, Jun 10, 7:26 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 AM CDT TUE JUN 10 2008
TXZ120-121-101300-
ROCKWALL TX-KAUFMAN TX-
726 AM CDT TUE JUN 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN KAUFMAN COUNTY
SOUTHERN ROCKWALL COUNTY
AT 726 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
ROWLETT TO 11 MILES NORTHWEST OF WILLS POINT...MOVING SOUTHEAST AT 13
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE FORNEY...HEATH...ROCKWALL
AND TERRELL.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL CAN BE EXPECTED.
LAT...LON 3271 9651 3283 9652 3293 9652 3292 9629
3285 9629 3285 9608 3271 9608
TIME...MOT...LOC 1226Z 334DEG 12KT 3284 9649 3284 9608
SCHULTZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 1:51 AM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| Jun 10, 2:51 AM CDT | Special Weather Statement | FWD | Fannin | 24 min |
| Jun 10, 4:31 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Jun 10, 4:35 AM CDT | Special Weather Statement | FWD | Van Zandt | 25 min |
| Jun 10, 4:57 AM CDT | Special Weather Statement | FWD | Van Zandt | 33 min |
| Jun 10, 5:24 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 2 hr |
| Jun 10, 5:24 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 2 hr |
| Jun 10, 6:18 AM CDT | Areal Flood Advisory | FWD | Van Zandt | 117 min |
| Jun 10, 6:56 AM CDT | Special Weather Statement | FWD | Rockwall | 34 min |
| Jun 10, 7:13 AM CDT | Areal Flood Advisory | FWD | Kaufman, Rockwall | 2 hr |
| Jun 10, 7:13 AM CDT | Flash Flood Warning | FWD | Hunt | 105 min |
| Jun 10, 7:19 AM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| Jun 10, 7:26 AM CDT | Special Weather Statement | FWD | Rockwall | 34 min |
| Jun 10, 7:27 AM CDT | Flash Flood Warning | FWD | Van Zandt | 2 hr |
| Jun 10, 7:41 AM CDT | Areal Flood Advisory | FWD | Dallas | 2 hr |
| Jun 10, 8:38 AM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman | 2 hr |
| Jun 10, 11:02 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.